Alert archive / Louisiana / Flash Flood Warnings in 2006
Flash Flood Warning 3, NWS Lake Charles, LA
NWS Lake Charles, LA issued this flash flood warning at Apr 29, 2006, 7:39 PM CDT for Iberia Parish, Louisiana. It was in force for 2 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 29, 2006, 7:39 PM CDT (00:39 UTC)
- Expired
- Apr 29, 2006, 9:45 PM CDT
- In force
- 2 hr
- Issued by
- NWS Lake Charles, LA
- Area
- Counties, with a storm outline in the text
County Iberia Parish, LA
The radar
The Lake Charles radar (KLCH), 136 km from the middle of the area, began a volume at 00:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 29, 8:00 PM CDT | FLASH FLOOD | New Iberia, LA | NUMEROUS STREETS UNDER 2 TO 3 FEET OF WATER THROUGHOUT IBERIA PARISH. REPORTED BY KATC TV. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 0.7 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -315 J/kg
- Mixed-layer LCL
- 959 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- -22 m²/s²
- 0-3 km storm-relative helicity
- -2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KLCH 300043 FFWLCH LAC045-300245- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE LAKE CHARLES LA 739 PM CDT SAT APR 29 2006 THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A * FLASH FLOOD WARNING FOR... IBERIA PARISH IN SOUTH CENTRAL LOUISIANA * UNTIL 945 PM CDT * AT 734 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT 3 TO 4 INCHES OF RAIN HAS FALLEN OVER THE NORTHWESTERN CORNER OF IBERIA PARISH SINCE 630 PM. IN ADDITION...OBSERVATIONS FROM THE PARISH INDICATE THAT RAINFALL ON THE ORDER OF 4 INCHES PER HOUR IS OCCURRING. RADAR INDICATED PERSISTENT THUNDERSTORMS EXTENDING FROM BATON ROUGE TO VERMILION BAY CONTINUING TO MOVE NORTHEAST AT 30 MPH...WHICH WILL SPREAD THE HEAVY RAIN ACROSS THE REMAINDER OF THE PARISH THROUGH THE EVENING. AS A RESULT...AN ADDITIONAL 3 TO 5 INCHES OF RAIN IS POSSIBLE ACROSS IBERIA PARISH. * THESE STORMS WILL BE NEAR... NEW IBERIA...LYDIA BY 740 PM CDT JEANERETTE BY 750 PM CDT LOREAUVILLE BY 755 PM CDT LAKE FAUSSE POINTE BY 800 PM CDT HEAVY RAINS FLOOD ROADS AND LOW LYING AREAS RAPIDLY...SO DO NOT DRIVE YOUR VEHICLE WHERE WATERS OF AN UNKNOWN DEPTH COVERS THE ROAD. REMEMBER...MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. CALL 337-477-5285 TO REPORT FLOODING TO THE WEATHER SERVICE. LAT...LON 3000 9196 2984 9187 2994 9156 3011 9169 $$ LGE
1 follow-up statement
000 WGUS74 KLCH 300225 FFSLCH FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 925 PM CDT SAT APR 29 2006 LAC045-300245- IBERIA LA- 925 PM CDT SAT APR 29 2006 ...A FLASH FLOOD WARNING CONTINUES UNTIL 945 PM CDT FOR IBERIA PARISH... AT 914 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE SHOWERS AND THUNDERSTORMS MOVING ACROSS IBERIA PARISH... CAPABLE OF PRODUCING FLASH FLOODING OVER THE PARISH. RADAR ESTIMATES SHOW THAT RAINFALL AMOUNTS OF UP TO 8 INCHES ARE POSSIBLE ACROSS MAINLY THE NORTHWESTERN EXTREMES OF THE PARISH...WHILE OBSERVATIONS INDICATE THAT AMOUNTS EXCEEDING 4 INCHES ARE LIKELY ACROSS AND TO THE NORTH OF NEW IBERIA. REPORTS FROM LOCAL LAW ENFORCEMENT INDICATE THAT NUMEROUS ROADS ARE UNDER WATER AROUND NEW IBERIA WITH VEHICLES FLOODING OUT. ADDITIONAL RAINFALL AMOUNTS OF ONE-HALF TO ONE INCH ARE POSSIBLE IN THE WARNED AREA BEFORE THE SHOWERS AND STORMS MOVE OUT BY MIDNIGHT. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY. MOVE TO HIGHER GROUND. TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN LAKE CHARLES. LAT...LON 3000 9196 2984 9187 2994 9156 3011 9169 $$ LGE
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this flash flood warning went out at Apr 29, 7:39 PM CDT, 0 minutes earlier.
Area forecast discussion, Apr 29, 7:39 PM CDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
739 PM CDT SAT APR 29 2006
.DISCUSSION...
TOR WATCH 263 REMAINS IN EFFECT UNTIL 9 PM FOR ST. LANDRY...IBERIA...
LAFAYETTE...ST. MARTIN...ST. MARY...ACADIA...VERMILION...AND
CANCELLED FURTHER NORTH AND WEST OF THESE PARISHES.
SLOW MOVING SQUALL LINE CURRENTLY SOAKING LAFAYETTE AND THE
REMAINDER OF LOWER ACADIANA THIS EVENING...WITH FLOODING PROBLEMS
BEING REPORTED ACROSS BOTH PARISHES. FURTHER WEST...THE TSRA HAS
ENDED...WITH THE EXCEPTION OF A FEW POPCORN SHRA NEAR POE.
GRIDS AND ASSOCIATED TEXT FORECASTS UPDATED ACCORDINGLY.
&&
.PREV DISCUSSION... (ISSUED 332 PM CDT SAT APR 29 2006)
UPDATED...LINE OF SEVERE STORMS HAS MOVED OUT OF
SOUTHEAST TEXAS LEAVING BEHIND STABLE CONDITIONS.
THEREFORE...THE TORNADO WATCH HAS BEEN CANCELLED FOR
ALL OF LAKE CHARLES SOUTHEAST TEXAS COUNTY WARNING
AREA. THE FORECAST HAS BEEN UPDATED TO REFLECT THIS.
SYNOPSIS...
COLD FRONT ON THE MOVE AFTER MAKING LITTLE PROGRESS
EASTWARD FOR MOST OF THE MORNING HOURS. THE FRONT
WAS CURRENTLY LOCATED FROM EAST OF DALLAS TO WACO TO NEAR
AUSTIN. AHEAD OF THE FRONT...A TIGHT WIND GRADIENT MADE FOR A
WINDY AFTERNOON ACROSS MUCH OF THE AREA. A LINE OF SEVERE STORMS
PRODUCING DAMAGING WINDS, HAIL, FREQUENT LIGHTNING AND A FEW
TORNADOES WAS MOVING THROUGH EXTREME SOUTHWEST LA FROM FORT
POLK...TO LAKE CHARLES TO CAMERON.
THIS LINE SHOULD CONTINUE TO PROGRESS EASTWARD TRIGGERING MORE
SEVERE WEATHER AS IT MOVES THROUGH LA. A TORNADO WATCH HAS BEEN
ISSUED THRU 9 PM FOR MOST OF THE AREA EXCEPT THE EXTREME
NORTHWEST PART OF OUR COUNTY WARNING AREA.
DISCUSSION...
RAIN WILL CLEAR OVERNIGHT FROM WEST TO EAST WITH RAIN LATE THIS AFTERNOON
OVER SOUTHEAST TEXAS, 8 PM FOR MOST OF SOUTHWEST LOUISIANA AMD 4
AM FOR THE REMAINDER OF THE EXTREME EAST AND SOUTH CENTRAL PART OF
LOUISIANA.
AFTER FRONTAL PASSAGE WINDS WILL BE NORTHERLY FOR SUNDAY, BUT
SHIFT RATHER QUICKLY BY SUNDAY NIGHT AS LOW PRESSURE DEVELOPS
AGAIN ACROSS THE OKLAHOMA REGION. HIGH PRESSURE WILL BASICALLY
HOLD AS A NORTHERLY FLOW ALOFT CONTINUES THROUGH MOST OF NEXT
WEEK. A SERIES OF DISTURBANCES LATE THURSDAY AND FRIDAY WILL ALLOW
FOR A RETURN OF RAIN CHANCES AS THE NEXT COLD FRONT APPROACHES THE
REGION ON FRIDAY.
AVIATION...IFR CONDITIONS ACROSS SOUTHEAST TEXAS WILL GIVE WAY
TO MOSTLY VFR CONDITIONS OVER THE NEXT FEW HOURS. OVER SOUTHWEST
LA, IFR CONDITIONS WILL CONTINUE BEFORE AND A FEW HOURS AFTER THE
RAINS HAVE LEFT THE AREA. MVFR CONDITIONS MAY RETURN TOWARDS
MORNING ALL AREAS AS A MOIST GROUND, CLEARING SKIES, AND LIGHT WINDS
HELP CREATE POCKETS OF FOG.
MARINE...SMALL CRAFT ADIVSORY CONDITIONS WILL CONTINUE AS STRONG
SOUTHERLY FLOW HELP KEEP UP WINDS AND SEAS. CONVECTION MOVING ACROSS
THE COASTAL WATERS WILL ALSO HELP TO ENFORCE THESE CONDITIONS. SEAS
AND WINDS WILL BEGIN TO ABATE TOWARDS MORNING WELL AFTER FRONTAL PASSAGE.
&&
.PRELIMINARY POINT TEMPS/POPS...
KLCH 61 83 60 86 / 30 0 0 0
KBPT 62 85 63 85 / 0 0 0 0
KAEX 57 81 57 84 / 30 0 0 0
KLFT 63 83 60 84 / 90 0 0 0
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...TORNADO WATCH UNTIL 9 PM SATURDAY FOR THE FOLLOWING ZONES:
ACADIA...IBERIA...LAFAYETTE...LOWER ST. MARTIN...ST.
LANDRY...ST. MARY...UPPER ST. MARTIN...AND VERMILION.
TX...NONE.
&&Hazardous weather outlook, Apr 29, 4:49 AM CDT, 14 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 449 AM CDT SAT APR 29 2006 GMZ450-452-455-470-472-475-LAZ027>033-041>045-051>055-TXZ180>182- 201-215-216-301000- COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD- ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA- LAFAYETTE-UPPER ST. MARTIN-CAMERON-VERMILION-IBERIA-ST. MARY- LOWER ST. MARTIN-TYLER-JASPER-NEWTON-HARDIN-JEFFERSON-ORANGE- 449 AM CDT SAT APR 29 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF GM...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT A STRONG LINE OF THUNDERSTORMS EXTENDS FROM WEST OF SHREVEPORT TO WEST OF HOUSTON THIS MORNING WITH TORNADO WATCHES POSTED AT THIS TIME AS THE LINE MOVES EASTWARD. THERE IS A THREAT THAT SOME OF THESE STORMS MAY BECOME SEVERE WITH THE MAIN THREAT FROM DAMAGING WINDS AND LARGE HAIL. THERE WILL BE A THREAT OF ISOLATED TORNADOS. STORMS ARE EXPECTED TO END TONIGHT AS A COOL FRONT SLIPS THROUGH THE REGION. THERE IS A THREAT FOR SEVERE WEATHER TODAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SHOWERS AND THUNDERSTORMS LOOK TO BE ON TAP FROM TUESDAY ONWARD INTO NEXT WEEKEND ALTHOUGH WE ARE NOT EXPECTING SEVERE WEATHER WITH THESE STORMS. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY. K. KUYPER
In the hours before
Local storm report, Apr 29, 5:46 PM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
546 PM CDT SAT APR 29 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM TSTM WND DMG BORDELONVILLE 31.11N 91.91W
04/29/2006 AVOYELLES LA LAW ENFORCEMENT
SHERIFF OFFICE REPORTS TREES AND POWERLINES DOWN
THROUGHOUT THE PARISH.
&&
RUALocal storm report, Apr 29, 5:56 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
556 PM CDT SAT APR 29 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM FLASH FLOOD MARKSVILLE 31.13N 92.06W
04/29/2006 AVOYELLES LA LAW ENFORCEMENT
SEVERAL FEET OF WATER REPORTED IN SOME HOMES JUST NORTH
OF MARKSVILLE.
&&
RUALocal storm report, Apr 29, 5:57 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LAKE CHARLES LA
557 PM CDT SAT APR 29 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0738 AM HAIL 5 NW THICKET 30.45N 94.69W
04/29/2006 E0.75 INCH HARDIN TX LAW ENFORCEMENT
HARDIN COUNTY SHERIFF OFFICE REPORTED PENNY SIZE HAIL IN
THE EXTREME NORTHWEST CORNER OF THE COUNTY.
0814 AM TSTM WND DMG WOODVILLE 30.77N 94.42W
04/29/2006 TYLER TX LAW ENFORCEMENT
HARDIN COUNTY SHERIFF OFFICE REPORTED TREE DOWN IN
WOODVILLE.
1055 AM TORNADO 4 SSW KOUNTZE 30.32N 94.34W
04/29/2006 HARDIN TX LAW ENFORCEMENT
HARDIN COUNTY SHERIFF OFFICE REPORTED POSSIBLE TORNADO
KNOCKING DOWN TREES ALONG HIGHWAY 326 AT LANGHAM ROAD.
1239 PM TSTM WND DMG 3 E HAMSHIRE 29.86N 94.26W
04/29/2006 JEFFERSON TX PUBLIC
RICE FARMER REPORTED HIS WIND GAUGE TOPPED OUT AT 50 MPH.
OLD RICE DRYER WAS WRAPPED AROUND UTILITY POLE. SMALL 3
FRAME BUILDING WAS MOVED 2 FEET OFF ITS BLOCKS.
1255 PM NON-TSTM WND DMG WESTLAKE 30.25N 93.26W
04/29/2006 CALCASIEU LA LAW ENFORCEMENT
CALCASIEU 911 REPORTS POWERLINES DOWN IN THE WESTLAKE AND
CARLYSS AREA. GRADIENT WIND GUSTS TO 43 MPH REPORTED AT
KLCH ASOS.
0145 PM MARINE TSTM WIND 35 SSW SABINE PASS 29.27N 94.12W
04/29/2006 E45.00 MPH GMZ470 TX PUBLIC
REPORTED BY PLATFORM IN HIGH ISLNAD BLOCK 110.
0145 PM TSTM WND DMG ORANGE 30.10N 93.76W
04/29/2006 ORANGE TX LAW ENFORCEMENT
TREES AND POWER LINES DOWN THROUGHOUT THE COUNTY.
0234 PM MARINE TSTM WIND 7 SW JOHNSON BAYOU 29.70N 93.74W
04/29/2006 M40.00 MPH GMZ450 LA PUBLIC
REPORTED BY PLATFORM IN WEST CAMERON BLOCK 17.
0250 PM TSTM WND DMG LONGVILLE 30.60N 93.23W
04/29/2006 BEAUREGARD LA LAW ENFORCEMENT
FRONT PORCH BLOWN OFF A HOME.
0303 PM MARINE TSTM WIND 19 SW CAMERON 29.60N 93.52W
04/29/2006 M43.00 MPH GMZ450 LA PUBLIC
REPORTED BY PLATFORM IN WEST CAMERON BLOCK 44.
0540 PM TSTM WND DMG BORDELONVILLE 31.11N 91.91W
04/29/2006 AVOYELLES LA LAW ENFORCEMENT
SHERIFF OFFICE REPORTS TREES AND POWERLINES DOWN
THROUGHOUT THE PARISH.
0555 PM FLASH FLOOD MARKSVILLE 31.13N 92.06W
04/29/2006 AVOYELLES LA LAW ENFORCEMENT
SEVERAL FEET OF WATER REPORTED IN SOME HOMES JUST NORTH
OF MARKSVILLE.
&&
RUALocal storm report, Apr 29, 6:07 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
607 PM CDT SAT APR 29 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND DMG 4 E CARENCRO 30.31N 91.97W
04/29/2006 LAFAYETTE LA LAW ENFORCEMENT
LAFAYETTE 911 REPORTS TREES DOWN IN THE NORTHEAST PORTION
OF THE PARISH.
&&
RUASpecial weather statement, Apr 29, 6:44 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 644 PM CDT SAT APR 29 2006 LAZ052-300030- VERMILION- 644 PM CDT SAT APR 29 2006 ...STORMS WITH EXCESSIVE LIGHTNING OVER VERMILION PARISH... AT 641 PM CDT...NATIONAL WEATHER SERVICE LIGHTNING DETECTION EQUIPMENT INDICATED A STORM WITH EXCESSIVE LIGHTNING 11 MILES SOUTHWEST OF FORKED ISLAND...MOVING NORTHEAST AT 45 MPH. LOCATIONS IN THE PATH OF THE LIGHTNING STORM INCLUDE DELCAMBRE AND ERATH. IF YOU ARE OUTDOORS...TAKE SHELTER IN A BUILDING OR ENCLOSED AUTOMOBILE. TREES AND OPEN SHELTERS FOUND ON A BEACH OR GOLF COURSE OFFER NO PROTECTION. REMEMBER...LIGHTNING CAN STRIKE MANY MILES AWAY FROM THE RAIN. SEEK SHELTER INDOORS AT THE FIRST SIGN OF AN APPROACHING STORM AND STAY INSIDE FOR 30 MINUTES AFTER THE LAST SOUND OF THUNDER. LGE
Local storm report, Apr 29, 7:29 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
729 PM CDT SAT APR 29 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM TSTM WND DMG ARNAUDVILLE 30.42N 91.93W
04/29/2006 ST. LANDRY LA LAW ENFORCEMENT
TREES REPORTED BLOWN DOWN IN SEVERAL LOCATIONS IN THE
PARISH
&&
SHAMBURGERThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 7:09 PM CDT | Special Marine Warning | LCH | 66 min | |
| Apr 29, 7:27 PM CDT | Flash Flood Warning | LCH | Lafayette | 3 hr |
Nearby
Flash Flood Warnings in Louisiana, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.